# SDR 2000ZZZX226

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8322S
- Make and model: Piper PA-44-180
- Aircraft serial: 448195014
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Part number: 6703704
- Condition: Separated
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL FORK SEPARATED ABOVE STRUT ATTACH POINT UPON LANDING.  SUBMITTER STATED IT APPEARED TO BE A STRESS FATIGUE FAILURE AND RECOMMENDED REMOVING WHEEL FORK AND AN INSPECTION ABOVE THE STRUT TUB.
